Choquet type integrals for single-valued functions with respect to set-functions and set-multifunctions

Časopis: Information Sciences

Volume 630

ISSN: 0020-0255

DOI: 10.1016/j.ins.2023.02.038

Stranice: 252-270


Due to their numerous applications such as in decision making, information fusion, game theory, and data mining, Choquet integrals have recently attracted much attention. In this study, two generalization types of Choquet integrals are presented. First, a generalized Choquet type integral of a single-valued function is introduced with respect to a set-function and measure. Several of its properties, such as convergence theorems and Jensen’s inequality, are proved. Second, in the spirit of the single-valued Choquet integral, a generalized Choquet type set-valued integral for a single-valued function with respect to a set-multifunction and measure is introduced using Aumann integrals as well as various properties, including convergence theorems.
Ključne reči: Choquet integral; Fuzzy measure;Choquet type integral;Set-function; Set-multifunction;Convergence theorem